Home > JMF>
Biography

Prof. Ivan Ganchev Ivanov

Sofia University "St. Kl. Ohridski", Bulgaria


Email: i_ivanov@feb.uni-sofia.bg


Qualifications

2007 Dr. Science, Sofia University "St. Kl. Ohridski", Bulgaria

1994 Ph.D., Sofia University "St. Kl. Ohridski", Bulgaria

1987 M.Sc., Sofia University "St. Kl. Ohridski", Bulgaria


Publications (Selected)

  1. V. Dragan, I. Ivanov (2015), Several Iterative Procedures to Compute the Stabilizing Solution of a Discrete-time Riccati Equation with Periodic Coefficients Arising in Connection with a Stochastic Linear Quadratic Control Problem, Ann. Acad. Rom. Sci. Ser. Math. Appl. Vol. 7, No. 1/2015, pp.98-120.
  2. V. Dragan, S. Aberkane, I. Ivanov (2015), On computing the stabilizing solution of a class of discrete-time periodic Riccati equations, International Journal of Robust and Nonlinear Control, vol.25, 7, 2015, 1066-1093, doi: 10.1002/rnc.3131.
  3. V. Dragan, S. Aberkane, I. Ivanov (2014), An iterative procedure for computing the stabilizing solution of discrete-time periodic Riccati equations with an indefinite sign, 21st International Symposium on Mathematical Theory of Networks and Systems July 7-11, 2014. Groningen.
  4. Ivan Ivanov (2013), The LMI Approach for Stabilizing of Linear Stochastic Systems, International Journal of Stochastic Analysis, Volume 2013, Article ID 281473.
  5. Ivan Ivanov (2013), The LMI approach an effective tool for the equilibrium point to discrete-time Markovian jump linear systems - International Conference on Business, Economics and Finance, Cyprus.
  6. V. Dragan, S. Aberkane and I.G. Ivanov (2013), Solving discrete-time game theoretic periodic Riccati equations: an iterative procedure, European Control Conference (ECC), July 17-19, Zürich, Switzerland.
  7. Ivan Ivanov, D.Gramatikova (2013), The Maximal Nonnegative Solution to the Discrete Time Algebraic Riccati Equation, Journal of Numerical Mathematics and Stochastics, 5 (1), 20, 63-71.
  8. I.Ivanov, N. Netov (2013), A new iteration to coupled discrete-time generalized Riccati equations, Comp. Appl. Math., 32, 563–576.
  9. Stochastic Modeling and Control (2012), the book is edited by Ivan Ivanov, ISBN 978-953-51-0830-6.
  10. Ivan Ivanov (2012), Iterations for a General Class of Discrete-Time Riccati-Type Equations: A Survey and Comparison, open access, DOI: 10.5772/45718.
  11. I.Ivanov (2012), Accelerated LMI solvers for the maximal solution to a set of discrete-time algebraic Riccati equations, Appl. Math. E-Notes, 12(2012), 228-238.
  12. I.Ivanov (2012), Iterations for a General Class of Discrete-Time Riccati-Type Equations: A Survey and Comparison, DOI: 10.5772/45718.
  13. Lomev B, I. Ivanov (2012), Tracking a financial Benchmark in inefficient markets: the case of Bulgaria, M-Shpere Conference, part 1, 320-326.
  14. I.Ivanov,B. Lomev, B. Bogdanova (2012), Investigation of the market efficiency of emerging stock markets in the East-European region, International Journal of Applied Operational Research, 2, 2, 13-24.
  15. I.Ivanov, N. Netov (2012), Numerical solvers to discrete-time coupled generalized Riccati equations, International Conference on Modern Mathematical Methods in Science and Technology, Grecee.
  16. I.Ivanov (2011), An Improved Method for Solving a System of Discrete-Time Generalized Riccati Equations, Journal of Numerical Mathematics and Stochastics, 3 (1), 57-70.
  17. I.Ivanov, V.Dragan (2012), Decoupled Stein Iterations to the Discrete-time Generalized Riccati Equations, IET Control Theory Appl., 6, 10, 1400–1409.
  18. I.Ivanov, B. Lomev (2011), Numerical Properties of Stochastic Linear Quadratic Model with Applications in Finance, International Science and Technology, 592-597, Istanbul.
  19. B.Lomev, I. Ivanov B. Bogdanova (2011), What can wavelets reveal about SOFIX ? Journal of Engineering Science and Technology Review, 4, 3, 233 – 236.
  20. I.Ivanov (2011), Improved Methods to Solve the Stochastic Nash Games for Weakly Coupled Large-Scale Systems Iteratively, DCDIS: Dynamics of Continuous, Discrete and Impulsive Systems, Series B: Applications and Algorithms, 18, 6, 783–798.
  21. V.Dragan, I. Ivanov (2011), A numerical procedure to compute the stabilising solution of game theoretic Riccati equations of stochastic control, International Journal of Control, 84, 4, 783–800.
  22. V.Dragan, I. Ivanov (2011), Computation of the stabilizing solution of game theoretic Riccati equation arising in stochastic H ∞ control problems, Numerical Algorithms, 57, 3, 357-375.
  23. I.Ivanov, J. Dobreva (2011), An Optimal Solution to Discrete-Time Stochastic Models with Economic Applications, The proceedings of the International Conference Management and Engineering’11, 2, 957-965, 1313-7123.
  24. Ivanov I., B. Lomev (2011), Equilibrium in Nash differential games via Lyapunov type iterations, Int. J. Computational Economics and Econometrics, 2, 2, 115-122.
  25. I.Ivanov, B. Lomev and N. Netoff (2011), An Optimal Solution to Discrete-time Markovian Jump Linear Quadratic Control Problems with Economic Applications, Conference Proceedings of the 8th International Conference on Applied Financial Economics, 573-578, Samos Island, Greece.


Profile Details

http://www.uni-sofia.bg/feba/ivanov